# SDR QXEA0200004

- Difficulty date: January 3, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8102
- Aircraft serial: 528
- Aircraft time: 6,166 hours, 8,657 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE INBOARD LOWER THRUST STRUT IS GOUGED AND CHAFED.  REPAIRED IAW DHC-8-200 RD 8-54-036.
